Nicola Fusco
Nicola Fusco
Dipartimento di matematica e applicazioni
Email verificata su
Citata da
Citata da
Functions of bounded variation and free discontinuity problems
L Ambrosio, N Fusco, D Pallara
Clarendon Press, 2000
Semicontinuity problems in the calculus of variations
E Acerbi, N Fusco
Archive for Rational Mechanics and Analysis 86 (2), 125-145, 1984
Regularity for minimizers of non-quadratic functionals: the case 1< p< 2
E Acerbi, N Fusco
Journal of mathematical analysis and applications 140 (1), 115-135, 1989
The sharp quantitative isoperimetric inequality
N Fusco, F Maggi, A Pratelli
Annals of mathematics, 941-980, 2008
Geometric evolution problems, distance function and viscosity solutions
L Ambrosio
Calculus of variations and partial differential equations, 5-93, 2000
Identification of cadmium-regulated genes by cDNA-AFLP in the heavy metal accumulator Brassica juncea L.
N Fusco, L Micheletto, G Dal Corso, L Borgato, A Furini
Journal of Experimental Botany 56 (421), 3017-3027, 2005
A regularity theorem for minimizers of quasiconvex integrals
E Acerbi, N Fusco
Archive for Rational Mechanics and Analysis 99 (3), 261-281, 1987
Partial regularity under anisotropic (p, q) growth conditions
E Acerbi, N Fusco
Dipartimento di Matematica, Politecnico di Torino, 1991
Some remarks on the regularity of minima of anisotropic integrals
N Fusco, C bordone
Communication in partial differential equations 18 (1-2), 153-167, 1993
Minimality via second variation for a nonlocal isoperimetric problem
E Acerbi, N Fusco, M Morini
Communications in Mathematical Physics 322 (2), 515-557, 2013
Higher integrability of the gradient of minimizers of functional with nonstandard growth conditions
N Fusco, C Sbordone
Communications on Pure and Applied Mathematics 43 (5), 673-683, 1990
C1, α Partial regularity of functions minimising quasiconvex integrals
N Fusco, J Hutchinson
manuscripta mathematica 54 (1-2), 121-143, 1985
Partial regularity of minimizers of quasiconvex integrals with subquadratic growth
M Carozza, N Fusco, G Mingione
Annali di Matematica Pura ed Applicata 175 (1), 141-164, 1998
Isoperimetry and stability properties of balls with respect to nonlocal energies
A Figalli, N Fusco, F Maggi, V Millot, M Morini
Communications in Mathematical Physics 336 (1), 441-507, 2015
An approximation lemma for W1, p functions
E Acerbi, N Fusco
Material instabilities in continuum mechanics (Edinburgh, 1985–1986), Oxford…, 1988
Partial regularity of free discontinuity sets, I
L Ambrosio, D Pallara
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 24 (1), 1-38, 1997
The sharp Sobolev inequality in quantitative form
A Cianchi, N Fusco, F Maggi, A Pratelli
Journal of the European Mathematical Society 11 (5), 1105-1139, 2009
On the homogenization of quasilinear divergence structure operators
N Fusco, G Moscariello
Annali di matematica pura ed applicata 146 (1), 1-13, 1986
Partial regularity for minimisers of certain functionals having nonquadratic growth
N Fusco, J Hutchinson
Annali di Matematica pura ed applicata 155 (1), 1-24, 1989
Sobolev imbedding theorems in borderline cases
N Fusco, P Lions, C Sbordone
Proceedings of the American Mathematical Society 124 (2), 561-565, 1996
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20